Alert archive / Washington / Gale Warnings in 2014

Gale Warning 38, NWS Seattle, WA

April 17, 2014

NWS Seattle, WA issued this gale warning at Apr 17, 2014, 3:05 AM PDT. It took effect at Apr 17, 2014, 3:00 PM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 17, 2014, 3:05 AM PDT (10:05 UTC)
In effect from
Apr 17, 2014, 3:00 PM PDT
Expired
Apr 18, 2014, 3:07 AM PDT
In force
12 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

386 
WHUS76 KSEW 171005
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
305 AM PDT THU APR 17 2014

PZZ132-171815-
/O.EXT.KSEW.SC.Y.0076.140417T1300Z-140418T0300Z/
/O.NEW.KSEW.GL.W.0038.140418T0300Z-140418T1200Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
305 AM PDT THU APR 17 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT TO 8 PM PDT THIS EVENING...
...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 5 AM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM PDT
FRIDAY. 

* WIND AND WAVES...SOUTHERLY WINDS 15 TO 25 KNOTS BECOMING WEST 25
  TO 35 KNOTS THIS EVENING. WIND WAVES 2 TO 4 FEET RISING TO 4 TO
  6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ131-171815-
/O.NEW.KSEW.GL.W.0038.140418T0300Z-140418T1200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
305 AM PDT THU APR 17 2014

...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 5 AM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM PDT
FRIDAY. 

* WIND AND SEAS...WEST WIND 25 TO 35 KNOTS. WIND WAVES 4 TO 6
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ135-171815-
/O.EXB.KSEW.SC.Y.0076.140418T0100Z-140418T1200Z/
PUGET SOUND AND HOOD CANAL-
305 AM PDT THU APR 17 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 5 AM
PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM PDT
FRIDAY. 

* WIND AND WAVES...SOUTHERLY WINDS 15 TO 25 KNOTS. WIND WAVES 2 TO
  4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-171815-
/O.EXA.KSEW.SC.Y.0076.140417T1300Z-140418T1200Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
305 AM PDT THU APR 17 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 5 AM
PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 5 AM PDT
FRIDAY. 

* WIND AND WAVES...SOUTHERLY WINDS 15 TO 25 KNOTS BECOMING WEST
  THIS AFTERNOON AND EVENING. WIND WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-150-153-156-170-173-176-171815-
/O.CON.KSEW.SC.Y.0076.140417T1300Z-140418T1200Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
305 AM PDT THU APR 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO 5 AM PDT FRIDAY...

* WIND AND WAVES...SOUTHERLY WINDS 15 TO 25 KNOTS BECOMING WEST
  SOUTHWESTERLY THIS AFTERNOON AND EVENING. WIND WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-171815-
/O.CON.KSEW.SC.Y.0076.140417T1300Z-140418T0600Z/
ADMIRALTY INLET-
305 AM PDT THU APR 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO 11 PM PDT THIS EVENING...

* WIND AND WAVES...SOUTHERLY WIND 15 TO 25 KNOTS BECOMING
  NORTHWESTERLY THIS EVENING. WIND WAVES 2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
4 follow-up statements
948 
WHUS76 KSEW 171629
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
929 AM PDT THU APR 17 2014

PZZ132-180030-
/O.CAN.KSEW.SC.Y.0076.000000T0000Z-140418T0300Z/
/O.EXT.KSEW.GL.W.0038.140417T2200Z-140418T1200Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
929 AM PDT THU APR 17 2014

...GALE WARNING NOW IN EFFECT FOR THE EAST ENTRANCE TO THE U.S.
STRAIT OF JUAN DE FUCA FROM 3 PM THIS AFTERNOON TO 5 AM PDT
FRIDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL
CRAFT ADVISORY.

* WIND AND WAVES...SOUTHERLY WINDS WILL RISE TO 15 TO 25 KNOTS
  LATER THIS MORNING AND THEN BECOME WEST 25 TO 35 KNOTS LATE THIS
  AFTERNOON. WIND WAVES WILL BUILD TO 2 TO 4 FEET LATER THIS
  MORNING AND TO 6 TO 8 FEET EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ131-180030-
/O.EXT.KSEW.GL.W.0038.140417T2200Z-140418T1200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
929 AM PDT THU APR 17 2014

...GALE WARNING NOW IN EFFECT FOR THE CENTRAL U.S. STRAIT OF JUAN
DE FUCA FROM 3 PM THIS AFTERNOON TO 5 AM PDT FRIDAY...

* WIND AND WAVES...WINDS WILL RISE FROM THE WEST AT 25 TO 35 KNOTS
  LATE THIS AFTERNOON IN THE WAKE OF A COLD FRONT. WIND WAVES WILL
  BUILD TO 5 TO 8 FEET EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ135-180030-
/O.EXT.KSEW.SC.Y.0076.140417T2200Z-140418T1200Z/
PUGET SOUND AND HOOD CANAL-
929 AM PDT THU APR 17 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FOR THE PUGET SOUND AND HOOD
CANAL FROM 3 PM THIS AFTERNOON TO 5 AM PDT FRIDAY...

* WIND AND WAVES...SOUTHERLY WINDS WILL RISE TO 15 TO 25 KNOTS
  THIS AFTERNOON. EXPECT WINDS TO EASE AND BECOME NORTHWEST 5 TO
  15 KNOTS OVER THE NORTH SOUND THIS EVENING IN RESPONSE TO THE
  DEVELOPMENT OF A PUGET SOUND CONVERGENCE ZONE. WIND WAVES WILL
  BUILD TO 2 TO 4 FEET TODAY BUT WILL SUBSIDE TO 2 FEET OR LESS
  OVER THE NORTH SOUND THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-180030-
/O.CON.KSEW.SC.Y.0076.000000T0000Z-140418T1200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
929 AM PDT THU APR 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS
UNTIL 5 AM PDT FRIDAY...

* WIND...SOUTHERLY WINDS OF 15 TO 25 KNOTS WILL BECOME WEST THIS
  AFTERNOON BEHIND THE PASSE OF A COLD FRONT. EXPECT WEST TO
  NORTHWEST WINDS OF 15 TO 25 KNOTS TO PERSIST FOR MUCH OF
  TONIGHT.

* SEAS...BUILDING TO 7 TO 10 FEET IN WESTERLY SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-180030-
/O.CON.KSEW.SC.Y.0076.000000T0000Z-140418T1200Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
929 AM PDT THU APR 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE WEST ENTRANCE TO
THE U.S. STRAIT OF JUAN DE FUCA UNTIL 5 AM PDT FRIDAY...

* WIND...SOUTHERLY WINDS WILL RISE TO 15 TO 25 KNOTS THIS MORNING
  AND THEN WILL BECOME WEST THIS AFTERNOON. EXPECT WEST WINDS TO
  RISE TO 20 TO 30 KNOTS EARLY THIS EVENING BEFORE SUBSIDING LATER
  TONIGHT. 

* SEAS...BUILDING TO 7 TO 9 FEET IN WESTERLY SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-180030-
/O.CON.KSEW.SC.Y.0076.000000T0000Z-140418T0600Z/
ADMIRALTY INLET-
929 AM PDT THU APR 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ADMIRALTY INLET
UNTIL 11 PM PDT THIS EVENING...

* WIND AND WAVES...SOUTHERLY WINDS WILL RISE TO 15 TO 25 KNOTS
  LATER THIS MORNING. EXPECT WINDS TO BECOME NORTHWEST 20 TO 30
  KNOTS EARLY THIS EVENING BEFORE EASING LATER TONIGHT. WIND
  WAVES WILL BUILD TO 2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-180030-
/O.CON.KSEW.SC.Y.0076.000000T0000Z-140418T1200Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
929 AM PDT THU APR 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE NORTHERN INLAND
WATERS UNTIL 5 AM PDT FRIDAY...

* WIND AND WAVES...SOUTHERLY WINDS WILL RISE TO 15 TO 25 KNOTS
  TODAY. WIND WAVES WILL BUILD TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/SEATTLE
230 
WHUS76 KSEW 172234
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
334 PM PDT THU APR 17 2014

PZZ131-180645-
/O.CON.KSEW.GL.W.0038.000000T0000Z-140418T1200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
334 PM PDT THU APR 17 2014

...GALE WARNING REMAINS IN EFFECT FOR THE CENTRAL U.S. STRAIT OF
JUAN DE FUCA UNTIL 5 AM PDT FRIDAY...

* WIND AND WAVES...WINDS WILL RISE FROM THE WEST AT 30 TO 40 KNOTS
  LATE TODAY IN THE WAKE OF A COLD FRONT PASSAGE. THERE IS A
  POSSIBILITY THAT WIND GUSTS MAY BRIEFLY REACH STORM FORCE OR
  NEAR 50 KNOTS LATE THIS EVENING. EXPECT WIND WAVES TO BUILD TO 6
  TO 8 FEET EARLY THIS EVENING. LOOK FOR THE WIND AND WAVES TO
  SUBSIDE LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ132-180645-
/O.CON.KSEW.GL.W.0038.000000T0000Z-140418T1200Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
334 PM PDT THU APR 17 2014

...GALE WARNING REMAINS IN EFFECT FOR THE EAST ENTRANCE TO THE
U.S. STRAIT OF JUAN DE FUCA UNTIL 5 AM PDT FRIDAY...

* WIND AND WAVES...WINDS WILL RISE FROM THE WEST AT 25 TO 35 KNOTS
  LATE TODAY OR EARLY THIS EVENING IN THE WAKE OF A COLD FRONT
  PASSAGE. EXPECT WIND WAVES TO BUILD TO 6 TO 8 FEET...POSSIBLY
  BRIEFLY TO 9 FEET LATE THIS EVENING. LOOK FOR THE WIND AND
  WAVES TO SUBSIDE LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ134-180645-
/O.EXT.KSEW.SC.Y.0076.000000T0000Z-140418T1200Z/
ADMIRALTY INLET-
334 PM PDT THU APR 17 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FOR THE ADMIRALTY INLET UNTIL
5 AM PDT FRIDAY...

* WIND AND WAVES...SOUTHERLY WINDS OF 15 TO 25 KNOTS WILL BECOME
  VARIABLE 5 TO 15 KNOTS LATE THIS AFTERNOON. EXPECT WINDS TO
  BECOME NORTHWEST 15 TO 25 KNOTS EARLY THIS EVENING. WIND WAVES
  WILL GENERALLY BE IN THE 2 TO 4 FOOT RANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-180645-
/O.CON.KSEW.SC.Y.0076.000000T0000Z-140418T1200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
334 PM PDT THU APR 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS
UNTIL 5 AM PDT FRIDAY...

* WIND...WILL BECOME WEST TO NORTHWEST 15 TO 30 KNOTS ACROSS THE
  ENTIRE AREA THIS AFTERNOON BEFORE GRADUALLY EASING LATE TONIGHT.

* SEAS...9 TO 13 FEET IN WESTERLY SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-180645-
/O.CON.KSEW.SC.Y.0076.000000T0000Z-140418T1200Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
334 PM PDT THU APR 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE WEST ENTRANCE TO
THE U.S. STRAIT OF JUAN DE FUCA UNTIL 5 AM PDT FRIDAY...

* WIND...WILL BECOME WEST 20 TO 30 KNOTS LATER THIS AFTERNOON AND
  THEN PERSIST OVERNIGHT. 

* SEAS...9 TO 11 FEET IN WESTERLY SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-180645-
/O.CON.KSEW.SC.Y.0076.000000T0000Z-140418T1200Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
334 PM PDT THU APR 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE NORTHERN INLAND
WATERS UNTIL 5 AM PDT FRIDAY...

* WIND AND WAVES...SOUTHERLY WINDS OF 15 TO 25 KNOTS WILL PERSIST
  THROUGH TONIGHT. WIND WAVES WILL BE MOSTLY IN THE 2 TO 4 FOOT
  RANGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-180645-
/O.CON.KSEW.SC.Y.0076.000000T0000Z-140418T1200Z/
PUGET SOUND AND HOOD CANAL-
334 PM PDT THU APR 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE PUGET SOUND AND
HOOD CANAL UNTIL 5 AM PDT FRIDAY...

* WIND AND WAVES...SOUTHWEST WINDS WILL RISE TO 15 TO 25 KNOTS
  THIS AFTERNOON...BUT WILL EASE AND BECOME NORTHERLY 5 TO 15
  KNOTS OVER THE NORTH SOUND THIS EVENING DUE TO THE DEVELOPMENT
  OF A PUGET SOUND CONVERGENCE ZONE. WIND WAVES WILL BUILD TO 2 TO
  4 FEET THIS AFTERNOON BUT WILL SUBSIDE TO 2 FEET OR LESS OVER
  THE NORTH SOUND THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/SEATTLE
491 
WHUS76 KSEW 180401
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
901 PM PDT THU APR 17 2014

PZZ131-181200-
/O.CON.KSEW.GL.W.0038.000000T0000Z-140418T1200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
901 PM PDT THU APR 17 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY...

* WIND AND WAVES...WEST WIND 30 TO 40 KNOTS. WIND WAVES 6 TO 8
  FEET. WIND AND WAVES SUBSIDING LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ132-181200-
/O.CON.KSEW.GL.W.0038.000000T0000Z-140418T1200Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
901 PM PDT THU APR 17 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY...

* WIND AND WAVES...WEST WIND 25 TO 35 KNOTS. WIND WAVES 6 TO 8
  FEET. WIND AND WAVES SUBSIDING LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-181200-
/O.CON.KSEW.SC.Y.0076.000000T0000Z-140418T1200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
901 PM PDT THU APR 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY...

* WIND...WEST TO NORTHWEST WIND 15 TO 30 KNOTS GRADUALLY EASING
  LATE TONIGHT.

* SEAS...9 TO 13 FEET IN WESTERLY SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-181200-
/O.CON.KSEW.SC.Y.0076.000000T0000Z-140418T1200Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
901 PM PDT THU APR 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY...

* WIND...WEST WIND 15 TO 25 KNOTS. 

* SEAS...9 TO 11 FEET IN WESTERLY SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-181200-
/O.CON.KSEW.SC.Y.0076.000000T0000Z-140418T1200Z/
ADMIRALTY INLET-
901 PM PDT THU APR 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY...

* WIND AND WAVES...NORTHWEST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO
  4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-181200-
/O.CON.KSEW.SC.Y.0076.000000T0000Z-140418T1200Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
901 PM PDT THU APR 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY...

* WIND AND WAVES...SOUTHERLY WIND OF 15 TO 25 KNOTS. WIND WAVES 2
  TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-181200-
/O.CON.KSEW.SC.Y.0076.000000T0000Z-140418T1200Z/
PUGET SOUND AND HOOD CANAL-
901 PM PDT THU APR 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY...

* WIND AND WAVES...SOUTHWEST WIND 15 TO 25 KNOTS SEATTLE
  SOUTHWARD. NORTHWEST WIND 5 TO 15 KNOTS NORTH OF SEATTLE. WIND
  WAVES 2 TO 4 FEET EXCEPT 2 FEET OR LESS NORTH OF SEATTLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
431 
WHUS76 KSEW 181007
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
307 AM PDT FRI APR 18 2014

PZZ131-132-181815-
/O.CAN.KSEW.GL.W.0038.000000T0000Z-140418T1200Z/
/O.NEW.KSEW.SC.Y.0077.140418T1007Z-140418T1900Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
307 AM PDT FRI APR 18 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON PDT TODAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL NOON PDT TODAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WIND AND WAVES...WEST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO 4
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-150-153-156-170-173-176-181815-
/O.CAN.KSEW.SC.Y.0076.000000T0000Z-140418T1200Z/
/O.NEW.KSEW.SW.Y.0018.140418T1007Z-140418T1900Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
307 AM PDT FRI APR 18 2014

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL NOON
PDT TODAY...
...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL NOON PDT
TODAY. THE SMALL CRAFT ADVISORY FOR WINDS HAS BEEN CANCELLED. 

* SEAS...WEST SWELL 10 FT AT 10 SECONDS SUBSIDING TO 8 FEET AT 12
  SECONDS THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING
AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ133>135-181115-
/O.CAN.KSEW.SC.Y.0076.000000T0000Z-140418T1200Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL-
307 AM PDT FRI APR 18 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL
CRAFT ADVISORY.

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Apr 16, 9:15 PM PDT, 5 hours 50 minutes earlier.

Area forecast discussion, Apr 16, 9:15 PM PDT, 5 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
915 PM PDT WED APR 16 2014

.SYNOPSIS...A FRONTAL SYSTEM WILL BRING RAIN TONIGHT AND THURSDAY.
DRIER WEATHER IS FORECAST ON FRIDAY WITH WEAK HIGH PRESSURE
OVERHEAD. ADDITIONAL FRONTS WILL ARRIVE LATER SATURDAY AND LATER
SUNDAY...KEEPING THE WEATHER GENERALLY WET. AN UPPER TROUGH WILL
BRING SHOWERY WEATHER EARLY NEXT WEEK.

&&

.SHORT TERM...A FRONTAL SYSTEM WILL MOVE ONSHORE TONIGHT AND
THURSDAY WITH RAIN CHANGING TO SHOWERS LATE THURSDAY. THE HIGHER
ELEVATIONS OF THE MOUNTAINS WILL GET SNOW BUT THE SNOW LEVEL WILL BE
A LITTLE TOO HIGH FOR MUCH ACCUMULATION IN THE PASSES. IT WILL BE
BREEZY THURSDAY EVENING BEHIND THE FRONT IN STRONG ONSHORE FLOW.
SHOWERS WILL TAPER OFF THURSDAY NIGHT EXCEPT IN THE PUGET SOUND
CONVERGENCE ZONE AND THE MTNS. FRIDAY LOOKS DRY PERIOD WITH WEAK
HIGH PRESSURE OVER THE AREA. A FRONT WILL BRING RAIN TO THE COAST
AROUND MIDDAY SATURDAY SPREADING INLAND IN THE AFTERNOON.

.LONG TERM...RAIN WILL CHANGE TO SHOWERS SATURDAY NIGHT AS A FRONT
MOVES INLAND. ANOTHER FRONT WILL REACH THE AREA LATER SUNDAY...THEN
A LARGE UPPER TROUGH WILL SETTLE OVER THE PACIFIC NORTHWEST ON
MONDAY FOR SHOWERY WEATHER. THERE IS A SUGGESTION IN THE MODELS THAT
WEAK HIGH PRESSURE ALOFT WILL BRING DRIER WEATHER IN THE MIDDLE OF
NEXT WEEK. SCHNEIDER

THERE IS A POSSIBILITY OF HIGH SURF CONDITIONS ON THE COAST LATE
SATURDAY NIGHT THROUGH SUNDAY. THE WAVE WATCH MODEL INDICATED THAT
SEAS COULD REACH 15 TO 20 FEET BY SUNDAY MORNING BEFORE SUBSIDING
SUNDAY AFTERNOON. WOULD LIKE TO SEE IF THIS TREND CONTINUES BEFORE
LATCHING ONTO THE MODEL SOLUTION. FOR NOW...HAVE CHOSEN TO SLIGHTLY
UNDERCUT GUIDANCE AND WENT WITH MARGINAL HIGH SURF CONDITIONS.

&&

.HYDROLOGY...RIVER FLOODING IS UNLIKELY FOR THE NEXT 7 DAYS.

THE EXCEPTION IS THE NORTH FORK OF THE STILLAGUAMISH RIVER EAST OF
THE SR 530 LANDSLIDE NEAR OSO WHERE A FLOOD WARNING REMAINS IN
EFFECT UNTIL FURTHER NOTICE. FLOODING CONTINUES FOR THIS RIVER AS A
RESULT OF WATER POOLED BEHIND THE DEBRIS DAM THAT PARTIALLY BLOCKS
THE RIVER.

THE NORTH FORK OF THE STILLAGUAMISH NEAR ARLINGTON IS FORECAST TO
RISE ABOUT A FOOT TONIGHT...THEN RISE AN ADDITIONAL THREE FEET ON
THURSDAY WITH A CREST JUST UNDER 9 FEET THURSDAY EVENING. THE RIVER
LEVEL WILL BEGIN FALLING THURSDAY NIGHT AND CONTINUE FALLING FRIDAY
AS HIGH PRESSURE MOVES OVER THE AREA.

AN ADDITIONAL RAINFALL FOR THE SLIDE AREA THROUGH THURSDAY NIGHT
WILL BE ON THE ORDER OF ABOUT ONE AND A HALF INCHES.

ADDITIONAL FRONTS WILL AFFECT THE SLIDE AREA LATER SATURDAY AND
SUNDAY.

&&

.AVIATION...SOUTHWESTERLY FLOW ALOFT OVER WESTERN WASHINGTON WITH
WARM FRONT OVER THE AREA INTO THURSDAY MORNING. TRAILING COLD FRONT
REACHING THE COAST THURSDAY AFTERNOON MOVING THROUGH THE INTERIOR
LATE THURSDAY AFTERNOON.

SCATTERED TO BROKEN LAYER NEAR 1500 FEET WITH OVERCAST LAYER
3000-4000 FEET. LOCAL CEILINGS BELOW 1000 FEET AND VISIBILITIES 2 TO
4 SM IN LIGHT RAIN AND FOG. MOUNTAINS REMAINING OBSCURED.

KSEA...A LITTLE BREAK IN THE RAIN LATE THIS EVENING WITH CEILINGS
NEAR 3000 FEET. CEILINGS LOWERING DOWN TO 1000-2000 FEET OVERNIGHT
WITH VISIBILITIES 3-5 SM AT TIMES WITH THE RAIN PICKING UP AGAIN.
LITTLE CHANGE IN THE CONDITIONS THURSDAY MORNING INTO THURSDAY
AFTERNOON. SOUTHERLY WINDS 6 TO 10 KNOTS. FELTON

&&

.MARINE...ONSHORE OR SOUTHERLY FLOW WILL PREVAIL ACROSS THE AREA
TONIGHT. A COLD FRONT WILL MOVE ACROSS THE REGION ON THU WITH SMALL
CRAFT ADVISORY WINDS OVER THE COASTAL WATERS AS WELL AS ADMIRALTY
INLET...EAST ENTRANCE TO THE STRAIT AND THE NORTHERN INLAND WATERS.
SMALL CRAFT WESTERLY WINDS EXPECTED BEHIND THE FRONT IN THE STRAIT
THURSDAY NIGHT. HIGH PRES ALONG THE WASHINGTON COAST AND LOWER PRES
E OF THE CASCADES WILL RESULT IN LIGHT ONSHORE OR WESTERLY FLOW ON
FRI. EXPECT A STRONG COLD OR OCCLUDED FRONT TO IMPACT THE AREA ON
SATURDAY. THERE IS A POSSIBILITY THAT WINDS COULD REACH GALE FORCE
OVER THE COASTAL WATERS AND STRAIT OF JUAN DE FUCA WITH THIS SYSTEM.
FELTON
&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...FLOOD WARNING REMAINS IN EFFECT FOR THE NORTH FORK OF THE
     STILLAGUAMISH RIVER EAST OF THE SR 530 LANDSLIDE.

PZ...SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE COASTAL WATERS...
     ADMIRALTY INLET...EAST ENTRANCE OT THE STRAIT AND NORTHERN
     INLAND WATERS.

&&

WWW.WEATHER.GOV/SEATTLE

YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 9:06 PM PDTSmall Craft AdvisorySEW30 hr

Nearby

Gale Warnings in Washington, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.